# SDR SWAA2013012912068

- Difficulty date: January 8, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FWD CARGO BAY) BS 500, STR 28L-28R, CORROSION ON SHEAR TIE AND FRAME WEB.  REPAIRED FWD CARGO BAY BS 500 STR 28L-28R SHEAR TIE AND FRAME WEB PER SRM 53-00-07-2R-7 REPAIR 4.
